Hello. Its not recommened. Phentermine has been shown to have various side effects, some of which can be considered adverse and life threatening. You really should only take this drug as prescribed. Any side effects that you feel are alarming, uncomfortable should be reported to your doctor. Best wishes,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2010 • 3 answers
Posted 10 Jul 2010 • 1 answer
I started 24 mg of Suboxone/daily 3 years ago for "cravings" by psyhciatrist. Want to get off -help?
Posted 14 Aug 2010 • 5 answers
Phentermine - Is it a good idea to stop after a few weeks for a while so as not to lose its benefits
Posted 27 Sep 2011 • 2 answers
Posted 29 Oct 2014 • 2 answers